MathSciNet Relay Station
MathSciNet bibliographic data
MR2561736 34C25 (34K13)
Zevin, A. A.; Pinsky, M. A. Minimal periods of periodic solutions of some Lipschitzian differential equations. Appl. Math. Lett. 22 (2009), no. 10, 1562–1566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement